See Alike in...

Alike App

Browser

karizer

843d

hello everyone! so i started taking this medication about 2 years ago and sometimes i get heart palpitations and bad (almost out-of-body experience) tremors. does anyone else experience this or any other side effect?

Top reply
    • atami

      841d

      oo— i only got this when i forgot to take my meds one day and started getting withdrawl symptoms :') it can get pretty bad! but remember to tell your doc/med manager any negative side effects that happen if it's too uncomfortable for you!

    • atami

      841d

      oo— i only got this when i forgot to take my meds one day and started getting withdrawl symptoms :') it can get pretty bad! but remember to tell your doc/med manager any negative side effects that happen if it's too uncomfortable for you!

    • Crying_but_Thriving

      842d

      I actually have this same thing! Usually it's out of the blue, but I have noticed that if I accidentally miss a day of taking it, that makes it worse. Typically as long as I stay consistent on it I have very few problems :)

      • karizer

        842d

        @Crying_but_Thriving i agree. skipping it makes them so much worse! sometimes i even have to be bed ridden the day after because of them.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion